Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2014 (2014), Article ID 964197, 7 pages
http://dx.doi.org/10.1155/2014/964197
Research Article

Increased Statistical Efficiency in a Lognormal Mean Model

1College of Pharmacy & Peggy and Charles Stephenson Cancer Center, The University of Oklahoma Health Sciences Center, 1110 North Stonewall Avenue, Oklahoma City, OK 73126-0901, USA
2Department of Mathematics & Statistics, Faculty of Science and Technology, The University of the West Indies, St. Augustine Campus, Debe, Trinidad and Tobago

Received 14 October 2013; Revised 27 February 2014; Accepted 13 March 2014; Published 14 April 2014

Academic Editor: Shein-chung Chow

Copyright © 2014 Grant H. Skrepnek and Ashok Sahai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Grant H. Skrepnek and Ashok Sahai, “Increased Statistical Efficiency in a Lognormal Mean Model,” Journal of Probability and Statistics, vol. 2014, Article ID 964197, 7 pages, 2014. doi:10.1155/2014/964197